Blocked Throat And A Rapid Heartbeat During TB Treatment.?
Hello, It’s been 3 days that my breath is not as usual. Now it seems like there is a lump in my throat and my heartbeat likes to feel fast. I happen to be on TB treatment, does it matter ?? And how do I make my breath free as before? Thank you 😊
Hello Anisa, thanks for the question.
In general, the TB drug regimen that is commonly used (meaning not for MDR TB), is not directly related to the symptoms you mentioned. Side effects of TB drugs generally are nausea, vomiting, pain in the pit of the stomach, fever, diarrhea, pain in bones and joints, headache, tingling, impaired liver function, and changes in urine color. Symptoms such as a lump in the throat, may be caused by interference with the stomach or inflammation of the throat. Stomach disorders, such as gastritis or GERD, often provide discomfort in the throat and along the chest.
Regarding the rapid heartbeat, it can be caused by various things. For example when someone feels pain, feels anxious, post physical activity, emotional changes, increased sympathetic nerve activity, and so on. Consult this matter with your doctor, so you do not feel in doubt. The doctor may conduct a physical examination and supporting examination if it is felt necessary.
In the meantime, you should not stop taking TB drugs. This is important to remember, so that your TB status does not change to TB drug withdrawal or MDR TB. Make sure your nutritional intake is always optimal, take care of your diet, and try to exercise regularly 3-5 times a week. Hopefully this answer can help you. Regards.